BibTeX record journals/tit/CohenLZ96

download as .bib file

@article{DBLP:journals/tit/CohenLZ96,
  author    = {G{\'{e}}rard D. Cohen and
               Simon Litsyn and
               Gilles Z{\'{e}}mor},
  title     = {On the traveling salesman problem in binary Hamming spaces},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {42},
  number    = {4},
  pages     = {1274--1276},
  year      = {1996},
  url       = {https://doi.org/10.1109/18.508858},
  doi       = {10.1109/18.508858},
  timestamp = {Mon, 16 Sep 2019 14:47:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/CohenLZ96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics